Another Family of Fibonacci-like Sequences

Share/Save/Bookmark

Asveld, Peter R.J. (1987) Another Family of Fibonacci-like Sequences. The Fibonacci Quarterly, 25 (4). pp. 361-364. ISSN 0015-0517

open access
[img]
Preview
PDF
15kB
Abstract:We consider the family of difference equations $H_n = H_{n-1} + H_{n-2} + \sum_{j=0}^k \gamma n^{(j)}$ with $H_0 = H_1 = 1$, $n^{(j)} = n(n-1)(n-2)\cdots(n-j+1)$ for $j\geq1$ and $n^{(0)} = 1$. We express $H_n$ in terms of the Fibonacci numbers and in the parameters $\gamma_1$, . . . , $\gamma_k$.
Item Type:Article
Copyright:© 1987 Fibonacci Association
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/65999
Official URL:http://www.mathstat.dal.ca/FQ/Scanned/25-4/asveld.pdf
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page